# SDR IPXA2017050516793

- Difficulty date: May 5, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 49,393 hours, 15,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY ESCAPE ROPE JAMMED.  R & R CREW ENTRY DOOR ESCAPE ROPE RETAINER IAW MM 25-61-02-862-001.
